On factors of g-measures

Evgeny Verbitskiy*

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    10 Citations (Scopus)
    264 Downloads (Pure)

    Abstract

    We show that fully supported g-measures on a shift space A(Z+), vertical bar A vertical bar <infinity, remain g-measures under single site renormalization transformations (1-block factors). (C) 2011 Royal Netherlands Academy of Arts and Sciences. Published by Elsevier B.V. All rights reserved.

    Original languageEnglish
    Pages (from-to)315-329
    Number of pages15
    JournalIndagationes mathematicae-New series
    Volume22
    Issue number3-4
    DOIs
    Publication statusPublished - Dec-2011

    Keywords

    • SQUARE SUMMABILITY
    • GIBBS MEASURES
    • CONVERGENCE
    • OPERATOR

    Cite this